# SDR YYFA20130807001

- Difficulty date: August 6, 2013
- Submitted: August 7, 2013
- Operation: Air carrier
- Aircraft: N593AN
- Make and model: Doug DC-9-83
- Aircraft serial: 53093
- Aircraft time: 39,089 hours, 37,264 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND BOTH FWD OVERWING DOOR, EMERGENCY LIGHTS, TOP LIGHTS INOPERATIVE.  REPLACED LAMPS IAW AMM 33-50-00.
